RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bogomolov, Aleksei Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:112
Abstract pages:334
Full texts:17
References:50
Birth date: 24.02.1994
Keywords: Normality, countable paracompactness, paranormality, perfect normality, hyperspace, function space

Subject:

Function spaces, hyperspaces

   
Main publications:
  1. Bogomolov A.V., “O ravnomerno normalnykh prostranstvakh”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika., 71:4 (2016), 64-65

http://www.mathnet.ru/eng/person132844
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. V. Bogomolov, “The Paranormality of Subsets of Hyperspaces and Function Spaces”, Mat. Zametki, 104:2 (2018),  318–320  mathnet  elib; Math. Notes, 104:2 (2018), 316–318  isi  scopus
2. A. V. Bogomolov, “The paranormality of products and their subsets”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 4,  54–56  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:4 (2018), 156–157  isi  scopus
2016
3. A. V. Bogomolov, “The uniformly normal spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 4,  64–65  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:4 (2016), 170–171  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020